# SDR UALA2008121106856

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 59,071 hours, 32,574 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT WING OUTBOARD AFT FLAP TRAILING EDGE HAS 6 INCH AREA OF DELAMINATION AND DISBONDING ON INBOARD SIDE.  OUTSIDE OF SRM LIMITS.  FLAP IS REPAIRED.
